# SDR YENA2020020430118

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 65,831 hours, 23,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 790227
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,540 hours, 4,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1304, SJU-JFK. OPS CHECK OF EMERGENCY LIGHT SYSTEM EPSU FAIL; R & R EPSU BATTERY IAW AMM 33-51-35.
